MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3928/0090-4481-19880601-08

Медицинская библиотека · Pediatric annals · 1988

The relationship between stimulant medication and tics.

Golden G S

СтатьяПеревод пока не подготовлен

Аннотация

Clinical evidence supports the observation that stimulant drugs increase the severity of tics in 25% to 50% of patients with TS, and occasionally can precipitate TS in a patient who did not previously manifest symptoms of this disorder. As ADD is frequently associated with TS, the clinician is often faced with a dilemma. A conservative approach to the use of stimulant medication, stringent criteria for its use, adequate counseling of the child and parents, and a thorough cost-benefit analysis before initiating treatment are required. Behavior management and environmental manipulation can be useful techniques with the child with ADD, and should be tried before medication is considered.

Для цитирования: Golden G S. The relationship between stimulant medication and tics.. Pediatric annals. 1988. DOI: 10.3928/0090-4481-19880601-08.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.